# SDR SWAA2025092611528

- Difficulty date: September 4, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 70,487 hours, 42,125 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED ORSS269 TRAILING EDGE AT LT WING.  REPLACED SUPPORT ANGLE LOCATED ORSS269 TRAILING EDGE AT LT WING IAW SRM 51-40-02 AND #DWG: 115A2930 SHEET: 7 REV:-.
